# SDR AALA201704259022

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 101,824 hours, 16,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  HORIZONTAL ATTACHING FRAME HARDWARE PULLED THROUGH FLOORBOARD ON LEFT AISLE BETWEEN SEAT TRACKS 25 THROUGH 27BC.  REMOVED AND REPLACED FLOORBOARD SUPPORT IAW AARD 51-00-05 AND AMM 53-01-01.
